# SDR AALA202110085582

- Difficulty date: September 29, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 36,531 hours, 14,772 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND A CRACK ON THE RIB OF THE HORIZONTAL STABILIZER LOCATED AT STA 92.70. INSTALLED REPAIR ANGLES PER SRM 55-10-09.
